Show simple item record

dc.contributor.authorNickel, Gregor ( )
dc.date.accessioned2021-04-26T18:51:22Z
dc.date.available2021-04-26T18:51:22Z
dc.date.issued2004-08-06
dc.identifier.citationNickel, G. (2004). A new look at boundary perturbations of generators. Electronic Journal of Differential Equations, 2004(95), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13449
dc.description.abstractIn this paper we show that Greiner's results on boundary perturbation can be obtained systematically and partially generalised by applying additive perturbation theorems to appropriate operator matrices.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBoundary value problemsen_US
dc.subjectBoundary perturbationen_US
dc.subjectStrongly continuous semigroupsen_US
dc.subjectOperator matricesen_US
dc.titleA new look at boundary perturbations of generatorsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record